Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking blood pressure medicine. Varying blood pressure measurements. Should doctor be called immediately?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
My question is concerning a 45 year old male who has been taking blood pressure medicine 2x a day and his blood pressure was 192/92 but just finally went down to 177/89. He wants to call the doctor first thing in the AM? What are his risks if he waits?
Posted Sat, 6 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Payman Hajiazim 2 hours later
Hi there, the blood pressure of 177/92 is not an urgent issue, but it should be managed since it can cause many issues for the vital organs of the body in the long term. On the other hand, adjusting the blood pressure should be done slowly since rapid decrease in the blood pressure will not let the vascular system to adjust circulation to the organs and could be XXXXXXX He can go to his doctor during the next several days to manage his medications. The best blood pressure for people who are not diabetic is any thing below 140/90 and for diabetics or people with kidney problem under 135/85. wish you and him a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor